Well, that is good to know, I’ll think about it.
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
What you said is why socialized medicine scares me. I believe we have the right to refuse to take the medicine. We also have the brains to research and know what is good or bad for us. I know it can be a struggle to go against doctors orders you just have to look around to find a doctor that will, I don’t know sounds like they are under pressure from bureaucrats. We seem to be headed in the same direction here in the US. I’ve lived in Canada and know what your saying. I’ve worked out agreements with the doctors in the US and they seem to be pretty reasonable.
I had a drinking/drug problem, which I believed triggered a temporary psychosis. I quite drinking/drugging 30 years ago. I dramatically improved. I decided to take the medications. Trilfon/Zyprexa after about 15 years I developed the tardive dyskinesia. I know what your saying, if I continue to take the abilify my symptoms will get worse. One problem is if I discontinue the lower dose of abilify and have a relapse, put into treatment, get loaded down with meds, my TD symptoms get a lot worse. So I have decided to stay with the lower dose of abilify which is not supposed to have the side effects of the older meds. I had one relapse, and my symptoms got much worse, when I was put on Geodon. I’d like to get off of all meds but a relapse is to much of a possibility. Maybe I should look into natural alternatives more. I will keep what you said in mind. Maybe at some point I can get off of the abilify.
I know your very concerned about your sister. My condition got so bad overnight that I felt like my life was lost. I felt determined to regain the life I had . I was about 45and never anticipated it. I know there were worse things but I sure wanted this one to get better!
I’m no doctor but I think the tremors may be a start of something and to get it checked by a neurologist right away, If they change the medicine or even reduce it or eliminate it completely maybe catching it early would help. Congratulations on getting off everything, I just think some times maybe I didn’t have to take the trilafon for so many years. I know I am better so I have that to be thankful for and I’m still taking the abilify, I don’t want a relapse. I have a friend who was beginning to have hand tremors and they reduced his meds and it got better.
It could be a side effect of the abilify and not permanent damage like I have. Maybe ask the doctor to cut back the dose, maybe that would help. I would only take these medicines if they are absolutely needed. I also would not take them for years unless you really have to . Has she seen a neurologist? Also maybe a different med would agree with her more. Another idea with the doctors permission stop taking the abilify for about a week and see if the tremors go away. In addition drinking alcohol with these drugs can really mess a person up.
I was diagnosed with tardive dyskinesia more then 16 years ago when I was taking trilafon and then Zyprexa. Needless to say it was disturbing. The neurologist said there was nothing that could be done, and it would continue to get worse. I had uncontrollable head movements, and tongue movements.
Fortunately with changes in my meds, those major symptoms went away. Other symptoms continued. Then after researching the internet and noticing I had a sensitivity to light. Especially flouresent light, I decided to start using sunglasses which have really helped. I use them even when using the computer and watching tv. I also take 2 mg melatonin and 2000 units D3 at night. I take these supplements after much trial and error. So I hope this can be of help. I also take 15 mg abilify per day. If not I’m afraid I will have a relapse, and then more drugs and a return of these distressing symptoms.
I have Td and I know it is a very distressing problem. I’ve had it for 8 years. I decided contrary to the poor prognosis there is no use in giving up hope. I to am trying ginko Biloba though I found higher doses seem to bother me. I find I get relief from swimming. Though walking seems to aggravate it. I don’t know if I would recomend going it a lone. Researching and trying different things on your own which I have been doing. Since you are under the care of a ohysician. Right now I am on abilify but the symptoms did seem better when I was on closapine. The good news is I am better now then when I was first diagnosed. Right now I am taking for the td garlic ginger ginko fish oil but I just started the ginko I know how frustrating and discouraging this is but I don’t want to give up since that doesn’t accomplish anything, Good luck In your pursuit and this health challenge we are both confronted with.